# SDR 98UAL900453

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: E & E Compt
- Component: Technofan  S, EVT3454G
- Stage of operation: CR
- Nature of condition: B, E, J
- Precautionary procedure: H

## Discrepancy

HIGH PITCH VIBRATION UNDER FLIGHT DECK FLOOR.  ACRID SMOKE SMELL AND ECAM MESSAGE FOR AVIONICS BLOWER FAULT.  SWITCHED TO OVERRIDE POSITION.  VIBRATION AND SMOKE CLEARED.  *S/D*  VIBRATION WAS CAUSED BY THE AVIONICS COOLING FAN.  VIBRATION AND SMOKE CLEARED AFTER COOLING FAN REPLACEMENT.
